# SDR YENA2023060900604

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 64,980 hours, 23,394 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR ON LEADING EDGE LOC. SKIN AT WING ROOT UPPER AREA ON LH WING; REF AEROMAN W/O 2023-11/1 NR 2023-255566.  PERFORMED PERMANENT REPAIR LOC. LEADING EDGE SKIN AT WING ROOT UPPER AREA ON LH WING IAW EA# 57-0164-23 PART 1 AND PART 2 AND COVER REVISION 0.  EC NO A23-391-01.  THIS REPAIR IS CATEGORY A.
